Skip to main content
placeholder image

On The Cauchy Problem For Stochastic Parabolic Equations In Holder Spaces

Journal Article


Abstract


  • In this paper, we establish a sharp $ C^{2+\alpha }$-theory for stochastic partial differential equations of parabolic type in the whole space.

Publication Date


  • 2019

Citation


  • Du, K. & Liu, J. (2019). On The Cauchy Problem For Stochastic Parabolic Equations In Holder Spaces. Transactions Of The American Mathematical Society, 371 (4), 2643-2664.

Scopus Eid


  • 2-s2.0-85059243079

Number Of Pages


  • 21

Start Page


  • 2643

End Page


  • 2664

Volume


  • 371

Issue


  • 4

Place Of Publication


  • United States

Abstract


  • In this paper, we establish a sharp $ C^{2+\alpha }$-theory for stochastic partial differential equations of parabolic type in the whole space.

Publication Date


  • 2019

Citation


  • Du, K. & Liu, J. (2019). On The Cauchy Problem For Stochastic Parabolic Equations In Holder Spaces. Transactions Of The American Mathematical Society, 371 (4), 2643-2664.

Scopus Eid


  • 2-s2.0-85059243079

Number Of Pages


  • 21

Start Page


  • 2643

End Page


  • 2664

Volume


  • 371

Issue


  • 4

Place Of Publication


  • United States